Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 78, Number 4

All articles in this issue are freely accessible.

An improved estimate for certain Diophantine inequalities
Ming Chit Liu, Shu Ming Ng and Kai Man Tsang.
Proc. Amer. Math. Soc. 78 (1980), 457-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556611
Left versus right LCM domains
Raymond A. Beauregard.
Proc. Amer. Math. Soc. 78 (1980), 464-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556612
Algebraic deformations and triple cohomology
Thomas F. Fox.
Proc. Amer. Math. Soc. 78 (1980), 467-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556613
On semihereditary noncommutative polynomial rings
P. Pillay.
Proc. Amer. Math. Soc. 78 (1980), 473-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556614
Finitely generated right ideals of transformation near-rings
S. D. Scott.
Proc. Amer. Math. Soc. 78 (1980), 475-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556615
Algebraic conditions leading to continuous lattices
Jimmie D. Lawson.
Proc. Amer. Math. Soc. 78 (1980), 477-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556616
The nonexistence of invariant universal measures of semigroups
V. Kannan and S. Radhakrishneswara Raju.
Proc. Amer. Math. Soc. 78 (1980), 482-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556617
An asymptotic formula for the Taylor coefficients of automorphic forms
Scott Wolpert.
Proc. Amer. Math. Soc. 78 (1980), 485-491
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556618
Finite-dimensional Banach spaces with a.e. differentiable metric projection
Theagenis Abatzoglou.
Proc. Amer. Math. Soc. 78 (1980), 492-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556619
Smoothness and weak$^{∗}$ sequential compactness
James Hagler and Francis Sullivan.
Proc. Amer. Math. Soc. 78 (1980), 497-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556620
A simple $C^{∗} $-algebra with no nontrivial projections
Bruce E. Blackadar.
Proc. Amer. Math. Soc. 78 (1980), 504-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556621
A remark on the growth of solutions of first order algebraic differential equations
Sh. Strelitz.
Proc. Amer. Math. Soc. 78 (1980), 509-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556622
Universally Lusin-measurable and Baire-$1$ projections
Elias Saab.
Proc. Amer. Math. Soc. 78 (1980), 514-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556623
The extension of $H^{p}$-functions from certain hypersurfaces of a polydisc
Sergio E. Zarantonello.
Proc. Amer. Math. Soc. 78 (1980), 519-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556624
Vector-valued inequalities for Fourier series
José L. Rubio De Francia.
Proc. Amer. Math. Soc. 78 (1980), 525-528
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556625
An inequality concerning the smallest disc that contains the spectrum of an operator
Gerhard Garske.
Proc. Amer. Math. Soc. 78 (1980), 529-532
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556626
Monotone iteration and Green’s functions for boundary value problems
P. W. Eloe and L. J. Grimm.
Proc. Amer. Math. Soc. 78 (1980), 533-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556627
Perturbations of ground states of type $I$ $C^{∗} $-algebras
C. J. K. Batty.
Proc. Amer. Math. Soc. 78 (1980), 539-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556628
Characterization of the trace-class
Parfeny P. Saworotnow.
Proc. Amer. Math. Soc. 78 (1980), 545-547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556629
Kaehler manifolds of positive curvature operator
Koichi Ogiue and Shun-ichi Tachibana.
Proc. Amer. Math. Soc. 78 (1980), 548-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556630
A note on integral geometry in the inversive plane
Jay P. Fillmore.
Proc. Amer. Math. Soc. 78 (1980), 551-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556631
On closed starshaped sets and Baire category
Gerald Beer.
Proc. Amer. Math. Soc. 78 (1980), 555-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556632
The Ceva property characterizes real, strictly convex Banach spaces
J. E. Valentine and S. G. Wayment.
Proc. Amer. Math. Soc. 78 (1980), 559-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556633
Interpolation fails for the Souslin-Kleene closure of the open set quantifier logic
J. A. Sgro.
Proc. Amer. Math. Soc. 78 (1980), 568-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556634
Developable spaces and nearness structures
John W. Carlson.
Proc. Amer. Math. Soc. 78 (1980), 573-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556635
Unions of cells with applications to visibility
L. D. Loveland.
Proc. Amer. Math. Soc. 78 (1980), 580-584
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556636
A note on the Borel formula
Ronald M. Dotzel.
Proc. Amer. Math. Soc. 78 (1980), 585-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556637
Topological entropy of block maps
Ethan M. Coven.
Proc. Amer. Math. Soc. 78 (1980), 590-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556638
Retracts in metric spaces
Lech Pasicki.
Proc. Amer. Math. Soc. 78 (1980), 595-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556639
How to recognize a localized sphere
J. Aguadé.
Proc. Amer. Math. Soc. 78 (1980), 601-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556640
An example concerning inverse limit sequences of normal spaces
M. G. Charalambous.
Proc. Amer. Math. Soc. 78 (1980), 605-607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556641
Plane continua and transformation groups
A. Lau.
Proc. Amer. Math. Soc. 78 (1980), 608-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 556642